I was on Cerazette long term previously and had no side effects, it was great. However, since returning on this pill I am still getting irregular periods 8 months in. I'm not sure why my body is not as accepting of this the second time around. Recently I have lightly bled this month (March) for a couple of days and the last time was back in November. It has caused some concern with no diagnosis from my GP other than my body accepting the hormones again. I also suffer from sore breasts, I am considering going to the GP for this if it doesn't improve. I have noticed on my last refill that Cerazette is no longer available to those at my GP surgery in Bristol on the NHS which is a shame as the generic brand has a funny taste. I like the fact there is a 12 hour window and no gap in pills. I hope in a couple more months the bleeding will stop completely however the spotting isn't enough for me to want to switch methods.
Top side effects not reported
Was this helpful?